Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,I had my abortion by pill and my periods lasted for 12 days nw blood has stopped coming out but brown spotting is detected and dosnt have kind of symptoms of pregnency but when i tested with a pregnency test card thre was a light band appearing so could it be that i am still pregnent??and what should be done next?

Loading...

Depending how long ago you had taken the pill to end the pregnancy your hormone levels are probably still quite high.  Pregnancy is detected through HCG levels and they will take a while to decrease (i.e this could produce a false positive).  Have you been back for your check up?  If not, go.  I don't think you should be worried
Reply

Loading...

I can agree on what the person above me wrote. It is important to us to know whether you went to a checkup and if you aren't, you should re-do it as quickly as possible,because if there is, in fact, something wrong,and if the abortion pill isn't doing what it is supposed to,than you will be able to get to the bottom of the issue and end it on time. I think that it takes some time for the abortion pill to do it's magic and that you shouldn't be worried about this. Let us know if something changed meanwhile.

Reply

Loading...

theres an abortion pill ? whts it called when can it be used?
Reply

Loading...

What name or brand did u used?
Reply

Loading...